By Topic

Information and entropy of continuous random variables

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Fabian, Z. ; Inst. of Comput. Sci., Czech Acad. of Sci., Prague, Czech Republic

The mean value of the square of a generalized score function is shown to be interpretable as information associated with a continuous random variable. This information is in particular cases equal to the Fisher information of the corresponding distribution

Published in:

Information Theory, IEEE Transactions on  (Volume:43 ,  Issue: 3 )